Hamilton–Jacobi equations for optimal control on junctions and networks - Archive ouverte HAL Access content directly
Journal Articles ESAIM: Control, Optimisation and Calculus of Variations Year : 2015

Hamilton–Jacobi equations for optimal control on junctions and networks

Abstract

We consider continuous-state and continuous-time control problems where the admissible trajectories of the system are constrained to remain on a network. A notion of viscosity solution of Hamilton-Jacobi equations on the network has been proposed in earlier articles. Here, we propose a simple proof of a comparison principle based on arguments from the theory of optimal control. We also discuss stability of viscosity solutions. Résumé. On consid ere desprobì emes de contrôle optimal pour lesquels l'´ etat est contraint a rester sur un réseau. Une notion de solution de viscosité des equations de Hamilton-Jacobi associées a ´ eté proposée dans des travaux antérieurs. Ici, on propose une preuve simple d'un principe de comparaison. Cette preuve est basée sur des arguments de contrôle optimal. La stabilité des solutions de viscosité est aussí etudiée .
Fichier principal
Vignette du fichier
YASONT2.pdf (436.14 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-00847210 , version 1 (23-07-2013)
hal-00847210 , version 2 (12-02-2014)
hal-00847210 , version 3 (11-03-2014)
hal-00847210 , version 4 (06-01-2016)

Identifiers

Cite

Yves Achdou, Salomé Oudet, Nicoletta Tchou. Hamilton–Jacobi equations for optimal control on junctions and networks. ESAIM: Control, Optimisation and Calculus of Variations, 2015, 21 (3), pp.876-899. ⟨10.1051/cocv/2014054⟩. ⟨hal-00847210v4⟩
512 View
705 Download

Altmetric

Share

Gmail Facebook X LinkedIn More